# SDR AWXA0001954

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Sta 330-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: corrosion on top surface of floor structure, FS 350 BL 00C: Removed damaged section of floor support from STA 330 to STA 360 BL0 fabricated installed repair per SRM 51-70-11 fig 1 pg 1
